Change search
ReferencesLink to record
Permanent link

Direct link
Flutter Equation as a Piecewise Quadratic Eigenvalue Problem
KTH, School of Engineering Sciences (SCI), Aeronautical and Vehicle Engineering, Flight Dynamics.ORCID iD: 0000-0002-3199-8534
2009 (English)In: Journal of Aircraft, ISSN 0021-8669, Vol. 46, no 3, 1068-1070 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2009. Vol. 46, no 3, 1068-1070 p.
URN: urn:nbn:se:kth:diva-18505DOI: 10.2514/1.40653ISI: 000266894200034ScopusID: 2-s2.0-67650891844OAI: diva2:336552
QC 20100525Available from: 2010-08-05 Created: 2010-08-05 Last updated: 2010-12-20Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Eller, David
By organisation
Flight Dynamics
In the same journal
Journal of Aircraft

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 39 hits
ReferencesLink to record
Permanent link

Direct link